JournalsprimsVol. 49, No. 4pp. 651–678

Integral Formulas for Quantum Isomonodromic Systems

  • Hajime Nagoya

    Rikkyo University, Tokyo, Japan
Integral Formulas for Quantum Isomonodromic Systems cover
Download PDF

Abstract

We present integral formulas for particular solutions of quantum isomonodromic systems, which are time-dependent Schrodinger systems and quantizations of isomonodromic deformations for certain Fuchsian systems. The functions given by these integral formulas are generalizations of the generalized hypergeometric function LFL1_LF_{L-1}.

Cite this article

Hajime Nagoya, Integral Formulas for Quantum Isomonodromic Systems. Publ. Res. Inst. Math. Sci. 49 (2013), no. 4, pp. 651–678

DOI 10.4171/PRIMS/115